# SDR SWAA2023030600724

- Difficulty date: February 8, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 62,518 hours, 31,343 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Support
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET HAS A CRACK BS 540+7 RBL 19 ON R/H SIDE SUPPORT BEAM - WING CENTER SECTION.<[01] EVALUATED BRACKET SUPPORT RH SIDE A/C SYSTEM PIPE AND NO FOUND ALLOWABLE DAMAGE ON SRM 53-40-71-1A-1; REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0 PART 9.C. CRACK MEASUREMENT L=1.0'' TOOL USED CALIPER ID:ATS2739 SN:A22004232 DUE DATE:11/2023.;[02] REMOVED BRACKET SUPPORT RH SIDE A/C SYSTEM PIPE IAW SRM 51-40-02-0G-0.;[03] OK TO INSTALL NEW SUPPORT BRACKET. P/N:212A1116-1;[04] VERIFIED CORRECTIVE ACTION 1; 2 AND 3 WITH OK TO INSTALL BRACKET.  VERIFIED MEASUREMENT TABLE;[05] INSTALLED NEW SUPPORT BRACKET IAW SRM 51-40-02-0G-0 AND DWG#212A1116.;[06] VERIFIED CORRECTIVE ACTION 5
